Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Gain plus
Feb 11, 2006

been poz for 6 years .. have heart/kidney problems too ... on beta/ace meds along with haart .. since starting beta/ace meds .. seen weight gain of 15 lbs .. can be 4 lbs higher one day and 4 lbs lighter next day .. though don't see edema clothes still fit same .. hiv undetectable .. found to have bone loss and joint disease .. what counts for weight gain? .. besides eating too much .. recently er visit .. found to be dehytrated and told need to eat .. ??? I'm a big guy .. and they told me my labs show I need to eat and drink more fluids .. wonder if they made a bed/toilet combo to keep a person from running all night to urinate .. got plenty of that and more if I drink more .. no alcohol .. water, cranberry juice .. etc... tough times my stomach swells ... like last night it woke me up .. then it went back down felt like a knife in the middle of my back and took my breath away a wee bit .. ya know .. just because one is undetectable doesnt mean one is fine and shooting well .. somedays I feel like a beached whale other days its like .. not bad .. so suggestions welcome :{}

Response from Dr. Henry

Have you discussed with your HIV specialist whether you might benefit from a cardiac rehab program with prescribed exercise. If you have become insulin resistant then you might benefit from seeing an endocrinologist. Your HIV specialist can also review if there are any alternative HIV meds than might be less linked to weight gain problems. KH



Previous
combivir and nevirapine in relation to low sperm count and erection problems.
Next
Sustiva can creep up on you...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement